# SDR SWAA2023041214158

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION WL 156 - LBL 24.75 BS 420+1; BS 420+11.5; BS 440+1; BS 440+6; BS 460+9.5; BS 460+13.5.<[01] REMOVED CORROSION FROM WL 156 - LBL 24.75 BS 420+1 TO BS 460 + 13.5'. LARGEST AREA OF DAMAGE AT BS 420 + 1' MEASURED 2'L X 1'W AND 0.006' ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] MEASURMENT TABLE UPDATE AND VERIFY APPLICABILITY OF SRM 53-00-53-1A-2.;[03] CAL ID DIAL DEPTH GAUGE NCX000697  S/N UNKNOWN  DUE 09/2023;[04] VERIFIED CORRECTIVE ACTION 1-3 AND MEASUREMENT TABLE;[05] FLOOR TO SIDEWALL SUPPORT AT THIS LOCATION TO BE REPLACED ON CUST ID: TTG8Q00JDZNG. FLOOR TO SIDEWALL SPLICE IS LOCATED BETWEEN STA 480 TO STA 500.;[06] UPDATED MEASUREMENTS;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6
